# SDR REXA2022082900717

- Difficulty date: August 10, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS310 CORRODED BETWEEN STGR25R AND STGR25L.  REMOVED CORROSION FROM FRAME 310 STGR 25L - STGR 25R IAW CRJ900 SRM 53-00-06-201-005-A01
